View Single Post
#6
Old 03-13-2013, 02:04 PM
RVABoxer
Undisputed Champion
 
Join Date: Apr 2008
Posts: 1,382
Rep Power: 11 RVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond reputeRVABoxer has a reputation beyond repute
Points: 10,000,050,077.21
Bank: 3,346,651.40
Total Points: 10,003,396,728.61
New green k thread pioneer - Trudoe 
Bone Marrow Donation - Childhood Depression - Depression - Environment - Eye Injury Prevention - Glaucoma - Kidney Cancer - Kidney Disease - Kidney Transplantation - Leukemia - Lyme Disease - Mental Retardation - Missing Children - Organ Donation - T - Trudoe 
Default

Quote:
Originally Posted by jaded View Post
The reason why 20 mins after you take a vitamin your piss changes colour is because they are very poorly absorbed and end up in your toilet. The best way to make sure you have your vitamins is to eat well...that's all you need.
Thanks, I do eat fairly well not quite as good as I want but my doctors and everyone I talk to about health always say make sure you are taking a good multi-vitamin
Reply With Quote
RVABoxer is offline